Linearity of waves in some systems of non-linear elastodynamics

Hin Chi Lei, Ming Jui Hung

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Four systems of one-dimensional waves reduced from the plane-strain equations of motion of the neo-Hookean material are studied. It is found that these systems can be decoupled into linear equations. Analytical solutions of these systems are obtained using the method of characteristics and the method of eigenfunction expansions.

Original languageEnglish
Pages (from-to)353-360
Number of pages8
JournalInternational Journal of Non-Linear Mechanics
Volume32
Issue number2
DOIs
StatePublished - Mar 1997

Keywords

  • Exact solutions
  • Non-linear elastodynamics

Fingerprint

Dive into the research topics of 'Linearity of waves in some systems of non-linear elastodynamics'. Together they form a unique fingerprint.

Cite this